# SDR DXTA2010052704104

- Difficulty date: May 26, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N940QS
- Make and model: Cessna 750
- Aircraft serial: 7500285
- Aircraft time: 1,572 hours, 972 cycles
- Engine: Allsn AE3007C
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NOSE GEAR BUMPS UP DURING CRUISE.  PERFORMED GEAR BUMP TROUBLESHOOTING IAW MM 32-30-00.  SERVICED STRUT AS REQUIRED IAW MM 12-10-38. OPS CHECKS GOOD.
